# SDR 08FDEA04575

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 82,520 hours, 34,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK HAS 4 GOUGES ON UPPER CROWN AT STA 675 LBL 47.  REMOVED AND REINSTALLED FLOOR PANELS FOR ACCESS.  REMOVED AND REPLACED SEAT TRACK AND SPLICES AT STA 665 THROUGH 685 LBL 47 AL IAW SRM 53-70-00 FIG 5, SRM 51-31-01, AMM 53-21-08-2 AND MAE TRAVELERS T8/763463 AND T8/763462.  MAJOR REPAIR RII.
